# SDR UALA2008120106681

- Difficulty date: November 26, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 60,324 hours, 22,512 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1L DIFFICULT TO ARM.  LEVER VERY TIGHT.  CHECKED GIRT BAR AREA AND LUBED, CK'D GOOD.
